JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 5
L'Hospital Type Rules for Monotonicity, with Applications

    Authors: Iosif Pinelis,  
    Keywords: L'Hospital's Rule, Monotonicity, Information Inequalities  
    Date Received: 29/01/01  
    Date Accepted: 11/08/01  
    Subject Codes:


    Editors: Feng Qi,  

Let $ f;$ and $ g;$ be differentiable functions on an interval $ (a,b)$, and let the derivative $ g^{prime};$ be positive on $ (a,b)$. The main result of the paper implies that, if $ f(a+)=g(a+)=0;$ and $ dfrac{f^{prime}}{g^{prime}};$ is increasing on $ (a,b)$ , then $ dfrac{f}{g};$ is increasing on $ (a,b)$ .

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login